Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243448] of Richard T. Durrett

Papers Published

  1. Cox, JT; Durrett, R, Limit theorems for the spread of epidemics and forest fires, Stochastic Processes and Their Applications, vol. 30 no. 2 (December, 1988), pp. 171-191, Elsevier BV, ISSN 0304-4149 [doi]
    (last updated on 2019/04/23)

    Abstract:
    We prove that the "spatial epidemic with removal" grows linearly and has an asymptotic shape on the set of nonextinction. © 1988.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320